Discussions that mention emsam

Bipolar Disorder board


I don't know what to take. I am depressed and very moody. The Emsam seems to have really screwed me up. At first, the patch was great, no side effects and I felt energized. Then after a few weeks, I felt way too high - manic.

Xanax wasn't helping. I tried taking some Abilify at night (helped me sleep), but made me shaky and jittery inside - even at a tiny dose.

Antipsychotics give me akathesia. SSRIs give me all sort of side effects, the worst being over active bladder and bladder pain - which is unbearable. But, the serotonin really makes me mellow and nice. But I just can't take the pain.

I've tried zonegran and Topamax, which both bother my bladder - feels like acid in my bladder.

Lamictil made my mouth break out in blister (tried it 3 times).

Trileptal messed up my hormones (made me bleed all month long),

What am I supposed to take?! Its very frustrating.

I can't get any fatter - I've alredy gain 50 lbs in the last 7 years!